| Catalog Number |
02-010-01-0225 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377); Aseptic loosening (4883)
| Date of Event |
09/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Report number: 1038671-2024-02898.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-02898.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 100 months after a left knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, femoral loosening, pain and suffering.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: d10 concomitants: (b)(6), 02-012-35-2509 - logic tibia ps mod insrt sz 2.5 9mm, (b)(6), 204-70-00 - tibial stem ext.Screw, (b)(6), 02-012-45-2515 - lgc tibial fit tray cem sz 2.5f / 1.5t, (b)(6), 204-34-02 - fluted stem extension 25l x 14 mm, (b)(6), 200-02-32 - three peg patella 32mm.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and relevant clinical information was not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.
Additional Manufacturer Narrative
The reason for the revision reported was most likely due to tibial insert prosthesis wear.The alleged femoral loosening cannot be confirmed from the information provided but may have occurred as a result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.H6: corrected health effect clinical codes.H10: corrected.